Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Med C

Did Accutane help with your red marks?

Accutane dries up the skin, and therfore exfoliates somewhat, correct?

Has a course of Accutane helped anyone's red marks fade?

Share this post


Link to post
Share on other sites

accutane will help prevent new inflammatory lesions which will in turn prevent new post inflammatory hyperpigmentation. Other than that I don't think accutane has any positive effect in regards to red marks. In fact many people say that their skin is very fragile and prone to marks and scarring on accutane.

Share this post


Link to post
Share on other sites

When I took Accutane, my red marks went away fairly quickly. During and after Accutane though, they took a long time to go away.

Share this post


Link to post
Share on other sites

Marks did not go, Maybe some areas got lighter on face but not marks, and also marks took long time to heal / close during roaccutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×